Publication
Title
A structure theorem for quasi-Hopf comodule algebras
Author
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 2007
ISSN
0002-9939
Volume/pages
135:6(2007), p. 1669-1677
ISI
000244445600008
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.10.2017
To cite this reference